# SDR FXTA2016033000150

- Difficulty date: March 29, 2016
- Submitted: March 30, 2016
- Operation: Air carrier
- Aircraft: N4112D
- Make and model: Piper T-1020
- Aircraft serial: 318353004
- Aircraft time: 33,081 hours
- Engine: Lyc LTIO540J2BD
- Engine time: 1,677 hours
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Gasket
- Part number: 06B23072
- Condition: Leaking
- Location: Filter Adapter
- Part time: 1,677 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

OIL LEAKING FROM OIL FILTER ADAPTER. THIS HAS BEEN A PROBLEM WITH THIS MODEL OF ENGINES IN THE PAST THAT HAS CAUSED ENGINE FIRES. THIS OIL LEAK WAS FOUND POST FLIGHT AND THERE WAS NO EVIDENCE OF A FIRE IN THE ENGINE COMPARTMENT.  WE INSTALLED A NEW OIL FILTER ADAPTER GASKET IAW MFG SI1543B AND SB543.
